But gradually lost its effectiveness. I noticed that it began spreading eventually to nearly all parts of my body. In the end of taking Requip it was working maybe 15% of the time. I had also to take sleep meds for my insomnia. I had a set time (2 hours), i had to wait on the Requip before I could take my sleep meds to work. I've now been on Mirapex with no more RLS successfully for about a year and a half,among some side effects from it. I still wait 2 hours after Mirapex before I take my sleep meds (serequel & diphenhydramine)... Does anyone else have to wait or have any similar situation??
Mike yes this is very common with the Mirapex messing with many other medications which are why they are having you take it like you are. But as far as the Requip I think it's time to check with your doctor you have been more than patient and let the doctor know it is not helping the RLS and you are getting shaking in more parts of the body now. I think it's time for you to get in and see what they can find out I am sure you well find it well worth your time. Take it easy my friend. Chuck1957
They have been treating me now for Restless legs for 7 years. I am currently taking Lyrica which I think helps some but I still have it. I took Requip but I still had the symptoms. I have noticed mine is spreading to other parts of my body. They suggested another medicine that was in the Requip family but one of the side effects is melanoma so I didn't want to risk it. I almost think I tried Mirapex as well but I will check now being that is has made yours go away. Did you have your Restless Leg only at night? I have mine all the time but it is more noticeable when my legs are still and the cold seems to bother them. I am getting desperate as I am sick of dealing with it. Thanks Jet
- Requip Information for Consumers
- Requip Information for Healthcare Professionals (includes dosage details)
- Side Effects of Requip (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 19 answers
Posted 10 Aug 2011 • 43 answers
Posted 3 Aug 2012 • 2 answers
Posted 4 Aug 2012 • 2 answers
Posted 14 Jul 2017 • 1 answer